# SDR SWAA2019092537014

- Difficulty date: September 9, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM CRACKED IN RADIUS OUTBOARD OF FASTENER HOLE.  R&R #5 BEAM IAW SRM AND DWG.
